MAUDE Adverse Event Report: CORDIS US. CORP BIOPSY FORCEP; DEVICE, BIOPSY, ENDOMYOCARDIAL

CORDIS US. CORP BIOPSY FORCEP; DEVICE, BIOPSY, ENDOMYOCARDIAL
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, foreign material was reported in the jaw of a 5.5f biopsy forceps upon opening.Upon inspection, the jaw did not open, so the inner surface was not able to be examined.There was no reported patient injury.Additional information was requested but not provided.The device will be returned for analysis.

Brand Name
BIOPSY FORCEP
Common Device Name
DEVICE, BIOPSY, ENDOMYOCARDIAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
45 lexington drive
laconia, NH 03246
7863138372
MDR Report Key24546190
Report Number1016427-2026-00014
Device Sequence Number5573237
Product Code DWZ
UDI-Device Identifier10705032056113
UDI-Public(01)10705032056113(17)280131(10)70225263
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number504302
Device Lot Number70225263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown